# SDR AALA20061065

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Engine: Rroyce RB211TRENT89
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21G HAS MISSING LENS COVER.  REPLACED LENS COVER FOR EMERGENCY LIGHT AT SEAT 21G.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
